# SDR AALA202008119007

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 12,897 hours, 4,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  L4 DOOR EMERGENCY OPERATION CYLINDER PRESSURE AT 1700 PSI AT 70 DEGREES FAHRENHEIT, BELOW LIMITS. SERVICED L4 DOOR EMERGENCY OPERATION CYLINDER PRESSURE TO SERVICEABLE LIMITS PER AMM 52-10-00. NO LEAKS NOTED.
